# SDR ASAA2013061195338

- Difficulty date: June 11, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 65C337977
- Condition: Corroded
- Location: Bs 698-671
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG W/W NR 4 LOWER SEAL RETAINER CORRODED, LOCATED AND DRILLED NEW SEAL RETAINER IAW SRM 51-40-05-0G-0.
